Coupling Methods for Hamiltonian Monte Carlo
Computational Statistical Physics and Related Fields Session, SIAM MS 2021
Mixing Time Guarantees for unadjusted Hamiltonian Monte Carlo
Hybrid Oberwolfach Workshop: Geometric Numerical Integration, Oberwolfach March 2021
Online Hausdorff School on Markov Chain Monte Carlo Methods: Recent Developments and New Connections
Co-organizer with Andreas Eberle, Bonn September 2020
Couplings for Andersen Dynamics
Online Computational Statistics and Maching Learning Seminar, Oxford June 2020
Two-scale coupling for preconditioned Hamiltonian Monte Carlo in infinite dimensions
Inverse Problems: Algorithms, Analysis, and Applications, Caltech February 2020
Mixing Time Guarantees for Unadjusted Hamiltonian Monte Carlo,
with A. Eberle,
Bernoulli (to appear) arXiv:2105.00887 [math.PR]
abstract
Two-scale coupling for preconditioned Hamiltonian Monte Carlo in infinite dimensions,
with A. Eberle,
Stoch PDE: Anal Comp, Vol. 9, pp. 207-242, 2021.
abstract
A generalized class of strongly stable and dimension-free T-RPMD integrators,
with J. L. Rosa-Raíces, J. Sun, and T. F. Miller III,
Journal of Chemical Physics 154, 024106, 2021.
abstract
Couplings for Andersen Dynamics,
with A. Eberle,
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques (to appear) arXiv:2009.14239 [math.PR]
abstract
Convergence of unadjusted Hamiltonian Monte Carlo for mean-field models,
with K. Schuh,
arXiv:2009.08735 [math.PR]
abstract
Dimension-free path-integral molecular dynamics without preconditioning,
with R. Korol, J. L. Rosa-Raíces, and T. F. Miller III,
Journal of Chemical Physics 152, 104102, 2020 (Editor's Pick).
abstract
Sticky Brownian Motion and its Numerical Solution,
with M. Holmes-Cerfon,
SIAM Review, Vol. 62, No. 1, pp. 164-195, 2020.
abstract
Coupling and Convergence for Hamiltonian Monte Carlo,
with A. Eberle and R. Zimmer,
Annals of Applied Probability, Vol. 30, No. 3, pp. 1209-1250, 2020.
abstract
Cayley modification for strongly stable path-integral and ring-polymer molecular dynamics,
with R. Korol and T. F. Miller III,
Journal of Chemical Physics 151, 124103, 2019 (Editor's Pick).
abstract
Cayley Splitting for Second-Order Langevin Stochastic Partial Differential Equations,
arXiv:1707.05603 [math.PR].
abstract
Geometric integrators and the Hamiltonian Monte Carlo method,
with J. M. Sanz-Serna,
Acta Numerica, Vol. 27, pp. 113-206, 2018.
abstract
SPECTRWM: Spectral Random Walk Method for the Numerical Solution of Stochastic Partial Differential Equations,
SIAM Review, Vol. 60, No. 2, pp. 386–406, 2018.
abstract
Continuous Time Random Walks for the Numerical Solution of Stochastic Differential Equations,
with E. Vanden-Eijnden,
Memoirs of the AMS, Vol. 256, No. 1228, 2018.
abstract
Randomized Hamiltonian Monte Carlo,
with J. M. Sanz-Serna,
Annals of Applied Probability, Vol. 27, No. 4, pp. 2159-2194, 2017.
abstract
Metropolis Integration Schemes for Self-Adjoint Diffusions,
with A. Donev and E. Vanden-Eijnden,
Multiscale Modeling & Simulation, Vol. 12, No. 2, pp. 781-831, 2014.
abstract
Time Integrators for Molecular Dynamics,
Entropy, 16, 138-162, 2014.
abstract
Non-asymptotic mixing of the MALA algorithm,
with M. Hairer,
IMA J Numer Anal, 33, 80-110, 2013.
abstract
A patch that imparts unconditional stability to explicit integrators for Langevin-like equations,
with E. Vanden-Eijnden,
J Comput Phys, 231, 2565-2580, 2012.
abstract
Pathwise accuracy and ergodicity of Metropolized integrators for SDEs,
with E. Vanden-Eijnden,
Commun Pure Appl Math, 63, 655-696, 2010.
abstract
Long-run accuracy of variational integrators in the stochastic context,
with H. Owhadi,
SIAM J of Numer Anal, 48, 278-297, 2010.
abstract
A Comparison of GHMC with and without Momentum Flips,
with E. Akhmatskaya and S. Reich,
J Comput Phys, 228, 2256 - 2265, 2009.
abstract
Stochastic variational integrators,
with H. Owhadi,
IMA J of Numer Anal, 2, 421-443, 2009.
abstract
Hamilton-Pontryagin integrators on Lie groups Part I: Introduction and Structure-Preserving Properties,
with J. E. Marsden,
Found Comput Math, 9, 197-219, 2009.
abstract
Collaborative Research: Numerical Methods for High-Dimensional Sticky Diffusions
NSF DMS-2111224 (2021-2024)
Humboldt Research Fellowship for Experienced Researchers
Alexander von Humboldt Foundation (2019-2021)
Stochastic Partial Differential Equations and Their Numerical Solution
NSF DMS-1816378 (2018-2021)
Randomized Hamiltonian Monte-Carlo
Catalyst Grant from Rutgers-Camden Provost's Office (2017-2018)
Towards Fast & Stable Schemes for Brownian Dynamics with Hydrodynamic Interactions
NSF DMS-1212058 (2012-2015)
Mathematical Sciences Postdoctoral Research Fellowship
NSF DMS-0803095 (2008-2011)
CV (last updated: June 2021)

Nawaf Bou-Rabee
Associate Professor of Math
nawaf.bourabee@rutgers.edu